# SDR CALA2022102802980

- Difficulty date: October 27, 2022
- Submitted: October 28, 2022
- Operation: Air carrier
- Aircraft: N492UA
- Make and model: Airbus A320-232
- Aircraft serial: 1755
- Aircraft time: 59,447 hours, 25,667 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: D5347047120200
- Condition: Corroded
- Location: Fr63-64
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO PIT R/H BETWEEN FR63-64 STRINGER 41R HAS CORROSION DOT M026. PER HAECO LCQ NR 9296400/20400 REMOVED AND REPLACED STRINGER 41RT IN AFT CARGO PIT FR 58-64 IAW A320 SRM 51-72-11-911-001
